Pregnant -pg110050307178

8 Replies
Angel - November 15

I am 2 weeks late, and I had my last period Sept. 28. I have symtoms including nausia, tender br___t, crampy, achy sides, and fatigue. I took a hpt and it was negative. Is it possible that it could still be too early? Could stress cause you to complete skip a period? I want it so bad, but Im afraid of another disappointment. I need some advice or opinions. Am I pregnant?

 

annaliese - November 15

stress can make you skip a period, but with your other symptoms i think there is a good chance you may be pregnant and your hormone levels are still too low for a hpt to detect. have a doctor do a blood test, or wait a few more days and test again.

 

Angel - November 15

Thanks annaliese for your advice. I called my dr. to see if i could get a blood test and theyre out til next week. I dont wanna go to our er cause its not the best as it should be. Our local health dept does not give blood tests. What am I supposed to think for the next week? Should I a__sume that I am or that its something else. I dont wanna get my hopes up again. Is it possible for it not to show until 6 weeks? Im having these stretchy, pulling pains in my sides. It doesnt hurt, its more like a discomfort and aggravating feeling. Is that a sign in early pregnancy? Is it normal? I need some advice on what to go on. Please help!!!

 

annaliese - November 15

i'm in the same boat as you really, i have some symptoms but want it so bad don't know if it's in my head! if you're 2 weeks late already your pregnancy homones will be doubling everyday, maybe a hpt will pick something up in few days....good luck!

 

Angel - November 15

How late are you annaliese? I had some cramps around the time that my period was due for about 4 days. I havent had any spotting or the slightest sign of blood. I thought I would at least spot or have a light period but Ive had nothing. What do you think?

 

kea - November 15

I would say your pregnant! keep on taking the tests!

 

starz - November 15

i have achey sides with light twitching on both sides.i am more hungry than usual.i am spotting brown teaspoonfuls.my nipples are sore.i am dizzy at times and cramps.i feel like i have b___terflies fliying around.my stomach is warmer than usual.i'm tired,but i don't throw up,i just get nauseasous every am.i much doubt that i'm not.could it be side effects from the shot,which i didn't take in Jan.I already went to the doctor in sept.am i or aren't i?

 

Angel - November 16

Starz- Are you on the depo shot? If you are or if you have skipped one, then it could be an after affect from that. You have some of the symtoms of pregnancy but could also be related to the shot. I would call your doctor or wait about a week and take a hpt. Good Luck! Keep us posted!

 

annaliese - November 16

i'm not even late yet, due on tomorrow, couldn't sleep at all last night i was so hot... don't know whats going on!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?